# SDR EE4Y2024100820972

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 45,663 hours, 29,768 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: No Discrepancy
- Location: Zone 200
- Part time: 45,663 hours, 29,768 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAPPING PROCESS, THE COSTUMER REQUEST REVIEW THE TWO INTERNAL EXISTING REPAIRS, AFTER EXISTING DOCUMENTATION REVIEW AND INSPECTION OF THE AFFECTED AREA WE HAVE THE FOLLOWING COMMENTS: 1.ONLY ONE REPAIR HAS TECHNICAL RECORD UNDER ETD2010-190/01224 BUT DUE LACK INFORMATION IN THE MATERIAL TRACEABILITY WE NEED TO REASSESSMENT THIS REPAIR.  2.ADDITIONALLY INTERNAL EXISTING REPAIR IN THE ADJACENT BAY WAS FOUND AND THE COSTUMER DOES NOT HAVE DOCUMENTATION. DUE TO THIS FACT A REPAIR PROPOSAL WAS SENT TO EMBRAER FOR TECHNICAL SUPPORT EVALUATION AND APPROVAL.  PERFORMED TEMPORARY REPAIR AT FORWARD FUSELAGE FROM FR19A+145MM TO X=6232.5 JUNCTION, BETWEEN STR04L+185MM AND STR06L+150MM IAW COOPESA’S ENGINEERING ORDER N° COO-EO-2024-20628-R00, REV.00 DATED AUG-08-24 AND EMBRAER TECHNICAL DISPOSITION ETD2024-190-021407 REV./ DATED AUG-08-24.  THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS, THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF AUG-07-2024. NO ADDITIONAL INSPECTIONS REQUIRED DURING THE 12 MONTHS VALIDITY OF TEMPORARY REPAIR.  THIS REPAIR IS DOCUMENTED ON COOPESA’S ITEM A1P145 21-18.
